Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Sainani G S

General Physician, Mumbai

Book Appointment
Call Doctor
Dr. Sainani G S General Physician, Mumbai
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Sainani G S
Dr. Sainani G S is a renowned General Physician in Mumbai, Mumbai. She is currently associated with Jaslok Hospital & Research Centre in Mumbai, Mumbai. Book an appointment online with Dr. Sainani G S and consult privately on Lybrate.com.

Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 38 years of experience on Lybrate.com. Find the best General Physicians online in Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Sainani G S

Jaslok Hospital & Research Centre

#15 - Dr. Deshmukh Marg, Road No - 2, 2nd Floor, Pedder Road. Landmark: Near Safiya College, MumbaiMumbai Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Sainani G S

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have big sexual desire every night but did not get wife every time. Used to masturbate almost every night. Is it harmful for health?

MBBS
Sexologist, Panchkula
I have big sexual desire every night but did not get wife every time. Used to masturbate almost every night. Is it ha...
Daily masturbation is definitely harmful. It reduces the size and conditioned the penis for early discharge.
5 people found this helpful
Submit FeedbackFeedback

I am 17th years I have not any bad habit but I have a big problem when I'm every time stress in my self my problems is masturbation please saying how to stop it.

MBBS, DPM
Psychiatrist, Bangalore
I am 17th years I have not any bad habit but I have a big problem when I'm every time stress in my self my problems i...
Dear Prince, Masturbation is a normal physiological sign of you growing up. When your testosterone level is high when you mature to manhood, you feel the urge to masturbate. Though biologically mature at 17 years, sociologically or economically you are mature to get married. So accept that masturbation proves that you are a man and it is a normal outlet before marriage. It also relieves your stress and after masturbation you can continue with your studies. No need to stop masturbating at your age.
Submit FeedbackFeedback

I have a acid reflux, gastric problem. When I get up early morning my mouth got smell and at the time Spittle blood also come. What is the problem of blood came when Spittle. My age is 36, I am suffering the gastric, acid reflux last 2 years.

BHMS, MD HOM.
Homeopath, Mumbai
I have a acid reflux, gastric problem. When I get up early morning my mouth got smell and at the time Spittle blood a...
Start with Homeopathic medicine:- Robinia 1M 4 pills x 3 times daily x 30 days Take medicine as advised. Consult in private.
Submit FeedbackFeedback

Sir sometimes when I go to toilet for doing potty, blood comes with yellow like gel is there any serious matter? Or what will I do?

MS - General Surgery, FMAS.Laparoscopy
General Surgeon, Gandhinagar
Respected lybrate-user hi it seems like related to some infection probably I would advise to consume less oily spicy stuffs at present & afterwards consult with details of amount frequency of bleeding type & consistency of stool associated with pain or fever or other features thanks regards.
Submit FeedbackFeedback

MBBS, MD - General Medicine
General Physician, Ahmedabad
10 percent decrease in your blood cholesterol levels will lead to 20-30 percent decrease in your chance of a heart attack.
11 people found this helpful

I scratched my ear with my nail 2 days ago and now I am having pain in my ear. I am travelling and having a flight tomorrow. I am worried pain might increase in flight. Can I use otogesic ear drops?

MBBS Bachelor of Medicine & Bachelor of Surgery, Diploma In Otorhinolaryngology (DLO), DNB - ENT, Allergy Testing
ENT Specialist, Gurgaon
I scratched my ear with my nail 2 days ago and now I am having pain in my ear. I am travelling and having a flight to...
Hi lybrate-user, please take a painkiller/anti inflammatory tablet. Otogesic is usually given as a wax solvent. If the pain doesnt reduce, consult an ENT Doctor locally.
Submit FeedbackFeedback

I am 30 week pregnant and from two days I feel pain in my stomach and I am also suffering from loose motion. Is there in any medicine that I can take to cope with it? Can I take metronidazole 400 mg, Is it safe during pregnancy?

MS - Obstetrics and Gynaecology
Gynaecologist, Delhi
I am 30 week pregnant and from two days I feel pain in my stomach and I am also suffering from loose motion. Is there...
Self medication during pregnancy is very risky, you are suffering from gastroenteritis, consult your gynaecologist take a soft bland diet ,drink lots of fluids like- nimbu paani ,coconut water, ors solution and butter milk.
3 people found this helpful
Submit FeedbackFeedback

I am a 50 year old women going through menopause. My prolactin level is very high around 6000 but all my tests of the uterus biopsy, mammogram and MRI are normal. The doctor has said that my pituitary gland looks normal in size but he has referred me to a neurosurgeon. What is the reason for such high prolactin levels.

MBBS, MD - Obstetrtics & Gynaecology, FMAS, DMAS
Gynaecologist, Noida
Hello, if prolactinomas have been ruled out then repeated breast stimulation during sexual activity can keep up high levels and they can be controlled with dopamine agonists.
Submit FeedbackFeedback

Beriberi - Vitamin B Deficiancy

BHMS, Certificate in Gynaecology & Obestric, MD - Homeopathy, Ph.D Homeopathy
Homeopath, Delhi

Beriberi

Beriberi is a vitamin b1 (thiamine) deficiency. There are different types of beriberi dry (Wernicke-Korsakoff syndrome), wet (cardiovascular disease), oriental and infantile.

Causes: 

  • inadequate intake of thiamine.
  • eating a diet in which most calories are derived from polished rice (oriental).
  • excessive alcohol consumption (dry and wet beriberi).
  • inadequate intake in breastfeeding mothers (infantile).
  • other cause can be patients under dialysis, patients receiving high doses of diuretics.
  • rarely genetic inability to absorb thiamine.

 
Sign and symptoms: 

Dry beriberi:

  • glucose metabolism is affected so there is weakness.
  • pain, tingling numbness in hands and feet.
  • difficulty walking.
  • muscle wasting with loss of function or paralysis of lower extremities.
  • strange eye movements - nystagmus.
  • mental confusion and speech difficulties.
  • brain damage - affecting language and thinking.
  • coma.

Wet beriberi:

  • general swelling.
  • increased heart rate.
  • tachycardia (increased pulse rate).
  • lung congestion.
  • enlarged heart - congestive heart failure.

Infantile beriberi:
In infantile beriberi the child is usually breastfed can have sudden convulsions, cyanosis and can go in a coma.

Dietary management: 

  • avoid alcohol.
  • avoid eating unpolished rice or cereals.

Consume: 

  • increase intake of thiamine (vitamin b1)
  • thiamine is found in almost all foodstuffs of animal and plant origin. Fats oils and sugars do not contain thiamine.
  • animal origin: lean meat especially pork, fish, dairy products, poultry, egg yolk are good sources of thiamine.
  • yeast is a very good source of thiamine.
  • plant origin: cereals, pasta, whole grains like rice and wheat germ, dried beans, peas and soybeans are a good source of vitamin b1.
  • fruits and vegetables are not high in thiamine content.
  • you can take thiamine supplements.

Consult physician

If any of the above symptoms are observed consult your physician as immediate supplementation of injectable thiamine is essential.

I am divorced man from last 4 years. I didn't marry again, in this 4 years I masturbate 50-60 times. How do I control this. Last I mastrbt one month back.

MBBSalternative Medicine, diploma in comunity medicine services
Alternative Medicine Specialist, Delhi
Hello . I can understand your problem. At this stage every man behave like this may be some more. If you want to avoid this so make a relationship with someone. And take shilajit gold capsules. Twice in a day.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

88%
(317 ratings)

Dr. Parvez A. Shaikh

BUMS ( Mumbai ),H.E.S(pune),
General Physician
Ishrat Clinic, 
250 at clinic
Book Appointment
87%
(93 ratings)

Dr. Haresh Tolia

MBBS Bachelor of Medicine and Bachelor of Surgery
General Physician
Dr. Haresh Tolia's Clinic, 
250 at clinic
Book Appointment
96%
(34988 ratings)

Dr. Jatin Soni

MBBS
General Physician
Dr jatin soni, 
250 at clinic
Book Appointment
94%
(4156 ratings)

Dr. Nash Kamdin

MBBS
General Physician
Dr Nash Kamdin, 
300 at clinic
Book Appointment
86%
(10 ratings)

Dr. Umesh Alegaonkar

MD - General Medicine, MBBS
General Physician
Sampada Hospital And Intensive Care, 
300 at clinic
Book Appointment